American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 229 found      Go to page: 1 2 3 4 5 > >>

[31] Burkhard Külshammer and Benjamin Sambale. The $2$-blocks of defect $4$. Represent. Theory 17 (2013) 226-236.
Abstract, references, and article information   
View Article: PDF

[32] J. Grbić, S. Theriault and J. Wu. Decompositions of looped co-$H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1451-1464.
Abstract, references, and article information   
View Article: PDF

[33] Dave Benson and Julia Pevtsova. A realization theorem for modules of constant Jordan type and vector bundles. Trans. Amer. Math. Soc. 364 (2012) 6459-6478.
Abstract, references, and article information
View Article: PDF

[34] Joshua Ballew and Konstantina Trivisa. Suitable weak solutions and low stratification singular limit for a fluid particle interaction model. Quart. Appl. Math. 70 (2012) 469-494.
Abstract, references, and article information
View Article: PDF

[35] Tommaso Ruggeri. Can constitutive relations be represented by non-local equations?. Quart. Appl. Math. 70 (2012) 597-611.
Abstract, references, and article information
View Article: PDF

[36] Meinolf Geck. Remarks on modular representations of finite groups of Lie type in non-defining characteristic. Contemporary Mathematics 565 (2012) 71-80.
Book volume table of contents   
View Article: PDF

[37] Alexander Kleshchev and Vladimir Shchigolev. Modular branching rules for projective representations of symmetric groups and lowering operators for the supergroup $Q(n)$. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[38] Steffen Koenig, Yuming Liu and Guodong Zhou. Transfer maps in Hochschild (co)homology and applications to stable and derived invariants and to the Auslander–Reiten conjecture. Trans. Amer. Math. Soc. 364 (2012) 195-232. MR 2833582.
Abstract, references, and article information   
View Article: PDF

[39] Robert Guralnick and Gunter Malle. Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012) 77-121. MR 2833479.
Abstract, references, and article information   
View Article: PDF

[40] Eric M. Friedlander and Julia Pevtsova. Constructions for infinitesimal group schemes. Trans. Amer. Math. Soc. 363 (2011) 6007-6061. MR 2817418.
Abstract, references, and article information   
View Article: PDF

[41] Jon F. Carlson, Nadia Mazza and Jacques Thévenaz. Endotrivial modules for $p$-solvable groups. Trans. Amer. Math. Soc. 363 (2011) 4979-4996. MR 2806698.
Abstract, references, and article information   
View Article: PDF

[42] Serge Bouc. On the Cartan matrix of Mackey algebras. Trans. Amer. Math. Soc. 363 (2011) 4383-4399. MR 2792992.
Abstract, references, and article information   
View Article: PDF

[43] Jon F. Carlson, Sunil K. Chebolu and Ján Mináč. Finite generation of Tate cohomology. Represent. Theory 15 (2011) 244-257. MR 2781019.
Abstract, references, and article information   
View Article: PDF

[44] Jun Hu. BMW algebra, quantized coordinate algebra and type $C$ Schur–Weyl duality. Represent. Theory 15 (2011) 1-62. MR 2754334.
Abstract, references, and article information   
View Article: PDF

[45] Ralph Greenberg. Iwasawa Theory, projective modules, and modular representations. Memoirs of the AMS 211 (2011) MR 2807791.
Book volume table of contents   

[46] Peter Fiebig. Sheaves on affine Schubert varieties, modular representations, and Lusztig’s conjecture. J. Amer. Math. Soc. 24 (2011) 133-181. MR 2726602.
Abstract, references, and article information   
View Article: PDF

[47] Geoffrey R. Robinson. Reduction (mod $q$) of fusion system amalgams. Trans. Amer. Math. Soc. 363 (2011) 1023-1040. MR 2728595.
Abstract, references, and article information   
View Article: PDF

[48] Matthew Fayers. On the irreducible representations of the alternating group which remain irreducible in characteristic $p$. Represent. Theory 14 (2010) 601-626. MR 2685098.
Abstract, references, and article information   
View Article: PDF

[49] Kwan-hang Lam. Results on a weighted Poincaré inequality of complete manifolds. Trans. Amer. Math. Soc. 362 (2010) 5043-5062. MR 2657671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Yuanyang Zhou. On the Glauberman correspondent of a block. Proc. Amer. Math. Soc. 138 (2010) 2641-2651. MR 2644880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] G. Hiss and A. Zalesski. Tensoring generalized characters with the Steinberg character. Proc. Amer. Math. Soc. 138 (2010) 1907-1921. MR 2596024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Paul Balmer. Picard groups in triangular geometry and applications to modular representation theory. Trans. Amer. Math. Soc. 362 (2010) 3677-3690. MR 2601604.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Alexander Kleshchev. Representation theory of symmetric groups and related Hecke algebras. Bull. Amer. Math. Soc. 47 (2010) 419-481. MR 2651085.
Abstract, references, and article information   
View Article: PDF

[54] David I. Stewart. The second cohomology of simple $SL_2$-modules. Proc. Amer. Math. Soc. 138 (2010) 427-434. MR 2557160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Gábor P. Nagy. A class of finite simple Bol loops of exponent 2. Trans. Amer. Math. Soc. 361 (2009) 5331-5343. MR 2515813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] R. W. Raffoul. A spectral theoretic approach to the Kirillov-Duflo correspondence. Proc. Amer. Math. Soc. 137 (2009) 2785-2794. MR 2497493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Frauke M. Bleher. Universal deformation rings and dihedral defect groups. Trans. Amer. Math. Soc. 361 (2009) 3661-3705. MR 2491895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Yik-Man Chiang and Shao-Ji Feng. On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions. Trans. Amer. Math. Soc. 361 (2009) 3767-3791. MR 2491899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jon F. Carlson, Sunil K. Chebolu and Ján Minác. Freyd's generating hypothesis with almost split sequences. Proc. Amer. Math. Soc. 137 (2009) 2575-2580. MR 2497468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 229 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia